# SDR CALA2025061705599

- Difficulty date: June 13, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N67350
- Make and model: Boeing 737-8
- Aircraft serial: 67627
- Aircraft time: 3,045 hours, 1,086 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR HALF OFF.  FOUND GIRT BAR DOOR 1L NOT SECURED ON ONE OF THE BRACKETS, SECURED AS NECESSARY REF AMM 25-66-00.  SECURED AS NECESSARY REF AMM 25-66-00.
